# SDR JJBA20250916022

- Difficulty date: August 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE IV. LH SILL CORRODED BTW FRAME 60-61. CENTER FUSELAGE IV, LH SILL CORRODED BTW FRAME 60-61 BLENDED OUT OF LIMIT. CENTER FUSELAGE IV, LH SILL AT FR 60-61 REMOVED AND REPLACED
